Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 3, Number 2

Miscellaneous front pages, Bull. Amer. Math. Soc. (N.S.), Volume 3, Number 2 (1980)
Bull. Amer. Math. Soc. 3 (1980)
More Information
Full-text PDF     Request Permissions
Miscellaneous back pages, Bull. Amer. Math. Soc. (N.S.), Volume 3, Number 2 (1980)
Bull. Amer. Math. Soc. 3 (1980)
More Information
Full-text PDF     Request Permissions
Bifurcation and symmetry breaking in applied mathematics
D. H. Sattinger.
Bull. Amer. Math. Soc. 3 (1980), 779-819
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 578374
On the role of the Heisenberg group in harmonic analysis
Roger Howe.
Bull. Amer. Math. Soc. 3 (1980), 821-843
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 578375
Levels in algebra and topology
Z. D. Dai, T. Y. Lam and C. K. Peng.
Bull. Amer. Math. Soc. 3 (1980), 845-848
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 578376
Riemann-Roch theorems for higher algebraic $K$-theory
Henri Gillet.
Bull. Amer. Math. Soc. 3 (1980), 849-852
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 578377
Spherical fibrations
J. L. Noakes.
Bull. Amer. Math. Soc. 3 (1980), 853-856
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 578378
Varieties and universal models in the theory of combinatorial geometries
Jeff Kahn and Joseph P. S. Kung.
Bull. Amer. Math. Soc. 3 (1980), 857-858
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 578380
Undecidable diophantine equations
James P. Jones.
Bull. Amer. Math. Soc. 3 (1980), 859-862
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 578379
$SK_{1}$ of $p$-adic group rings
Robert Oliver.
Bull. Amer. Math. Soc. 3 (1980), 863-866
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 578381
Blocks of rational representations of a semisimple algebraic group
Stephen Donkin.
Bull. Amer. Math. Soc. 3 (1980), 867-869
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 578382

Book Reviews

Book reviews do not contain an abstract. You may download each review in this issue using the links below.

Three-dimensional problems of the mathematical theory of elasticity and thermoelasticity, by V. D. Kupradze, T. G. Gegelia, M. O. Basheleishvili and T. V. Burchuladze.
Reviewer: Ian N. Sneddon
Bull. Amer. Math. Soc. 3 (1980), 870-878
Review information
Full-text PDF
Analysis, manifolds and physics, by Yvonne Choquet-Bruhat, Cecile de Witt-Morette and Margaret Dillard-Bleick.
Reviewer: Bent Ørsted
Bull. Amer. Math. Soc. 3 (1980), 878-885
Review information
Full-text PDF
Banach modules and functors on categories of Banach spaces, by Johann Cigler, Viktor Losert and Peter Michor.
Reviewer: B. E. Johnson
Bull. Amer. Math. Soc. 3 (1980), 885-886
Review information
Full-text PDF
$GO$-spaces and generalizations of metrizability, by J. M. van Wouwe.
Reviewer: David J. Lutzer
Bull. Amer. Math. Soc. 3 (1980), 886-891
Review information
Full-text PDF
Equations of evolution, by Hiroki Tanabe.
Reviewer: Jerome A. Goldstein
Bull. Amer. Math. Soc. 3 (1980), 891-894
Review information
Full-text PDF
Generalized inverses of linear transformations, by S. L. Campbell and C. D. Meyer Jr..
Reviewer: Michael P. Drazin
Bull. Amer. Math. Soc. 3 (1980), 894-898
Review information
Full-text PDF
Computers and intractability: A guide to the theory of $NP$-completeness, by Michael R. Garey and David S. Johnson.
Reviewer: Ronald V. Book
Bull. Amer. Math. Soc. 3 (1980), 898-904
Review information
Full-text PDF
The theory of Lie superalgebras; an introduction, by M. Scheunert.
Reviewer: Lawrence J. Corwin
Bull. Amer. Math. Soc. 3 (1980), 904-906
Review information
Full-text PDF